Is there anything to help with nausea after taking the multivitamin powder?

Published: July 23, 2013
Categories:

I have been taking the recommended multivitamin powder daily and after two weeks, it still makes my stomach bloat and makes me feel nauseous I want to keep taking it but is there anything I can take or do to stop this? Thank you.

Answer

Can simply decrease the dose to one quarter scoop in the morning and a quarter scoop at bedtime. If it persists, would switch to the My Favorite Multiple Take One( by Natrol--1 a day) plus the Jigsaw Magnesium. Two tablets twice a day.

L&B
Dr T

Jacob Teitelbaum, MD

is one of the world's leading integrative medical authorities on fibromyalgia and chronic fatigue. He is the lead author of four research studies on their treatments, and has published numerous health & wellness books, including the bestseller on fibromyalgia and chronic fatigue syndrome From Fatigued to Fantastic! and his newer The Fatigue and Fibromyalgia Solution.  Dr. Teitelbaum is one of the most frequently quoted fibromyalgia experts in the world and appears often as a guest on news and talk shows nationwide including Good Morning America, The Dr. Oz Show, Oprah & Friends, CNN, and Fox News Health. 

e-mail icon
Facebook icon
Twitter icon
Google icon
LinkedIn icon